Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Aderall and Nardil --- DO NOT DO THIS CK1

Posted by jerrympls on November 16, 2005, at 0:16:35

In reply to Aderall and Nardil --- DO NOT DO THIS, posted by CK1 on November 12, 2005, at 11:07:17

> My Nardil trial came to an end on Day 19 due to
> 1) Stiff lips and tongue
> 2) Facial twitch (unnoticeable)
> 3) Difficulty Speaking
> and other bothersome side effects.
>
> I was taking Adderall with it. Nardil blocks the enzyme that breaks down dopamine and Adderall floods your brain with dopamine. Flooding your brain with dopamine from Adderall and being unable to break it down essentially means you are bathing in dopamine but cannot get it out of your system. It builds and builds until, in my case, a dystonic reaction occurs.
>
> These reactions go away with time, but they are very scary. The twitch is gone, but the stiff, aching lips remain although it is getting better. It's only been 9 days since I quit Nardil so it's still in my system. I think it will take a few more weeks to get over this.
>
> Nardil and Adderall IS NOT OK, no matter what anyone on this board says. Read this board with a grain a salt.....

I agree stimulants and MAOIs should NOT be used together unless properly followed by your doctor. Why? Because There are cases where small amounts of stimulants like Adderall and Dexedrine can be added to MAOI therapy. How do I know? Because I was on Dexedrine & Naardil once and had no bad reactions.

However, I had a severe episode of serotonin syndrom that wound me up in the ICU for a day after I took some cough medicein that contained dextromethorphan. Dextro has a serotonin reuptake inhibitor action. 10 minutes after I took the cough medicine, I began shaking uncontrollably and violently. The medics from the Ambulance could hardly keep me held down. The doctors put me on an IV of ativan and periactin (which reverses serotonin reuptake inhibition) and within an hour or two I was fine. However, they kept me over night because they were worried I may have had kidney damage - which fortunately I didn't.

Jerry


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[579187]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jerrympls thread:577998
URL: http://www.dr-bob.org/babble/20051112/msgs/579187.html